The Wolf's Lair (airenwoodmoon) wrote in vaginapagina,
The Wolf's Lair
airenwoodmoon
vaginapagina

Quitting HBC and Mood Effects- How Long?

Hi!

I know this has probably been asked a million times but I can't find the answer, if there is one.

How long do the mood effects last after quitting HBC?

I've been on some form of HBC, usually combined pill, for almost 2 years now. The last thing I was placed on was the Patch, which lasted for 11 days before I had a little psychotic breakdown and ripped it off. I haven't been on anything since.

I've read that my period will return to normal anywhere within a couple months to a year, but I haven't found anything that talked about when the mood swings will settle down. It seems like I've traded the depression from the pills for complete flaming, I-will-kill-everything-in-sight rage. I can't do this for much longer. I was hoping I'd get better, not worse in a different way.

And I guess I'm just looking for a little reassurance that this will go away. And soon.

Thanks.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments